International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064




Downloads: 131 | Views: 234

Research Paper | Mathematics | India | Volume 3 Issue 2, February 2014 | Rating: 6.1 / 10


Contra qsI- Continuous Functions in Ideal Bitopological Spaces

Mandira Kar [2] | S. S. Thakur [3]


Abstract: In this paper, we apply the notion of qsI-open sets and qsI-continuous functions to present and study a new class of functions called contra qsI-continuous functions in ideal bitopological spaces.


Keywords: Ideal bitopological space, qsI-open sets, qsI-continuous functions contra qsI-continuous functions


Edition: Volume 3 Issue 2, February 2014,


Pages: 122 - 124



How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top